按条件检索“8,322”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

82. H-infinity state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCIE

作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui; Fu, Minyue

作者机构:[Wang, Jimin] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Fu, Minyue] Univ Newcastle, Sch Elect Engn & Comp Sci, Callaghan, NSW 2308, Australia.

来源:SIGNAL PROCESSING,2019,Vol.154,159-167

WOS被引数:1

资源类型:期刊论文

WOS:000448096000015

83. Feature-oriented singular value shrinkage for optical coherence tomography image EI SCOPUS SCIE

作者:Chen, Huaiguang; Fu, Shujun; Wang, Hong; Lv, Hongli; Zhang, Caiming; Wang, Fengling; Li, Yuliang

作者机构:[Chen, Huaiguang; Fu, Shujun; Lv, Hongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.; [Zhang, Caiming] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.; [Wang, Fengling] Shandong Univ Arts, Coll Arts Management, Jinan 250300, Shandong, Peoples R China.; [Li, Yuliang] Shandong Univ, Hosp 2, Dept Intervent Med, Jinan 250033, Shandong, Peoples R China.

来源:OPTICS AND LASERS IN ENGINEERING,2019,Vol.114,111-120

资源类型:期刊论文

WOS:000453495400015

84. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

85. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCOPUS SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

WOS被引数:1

资源类型:期刊论文

WOS:000457602000003

86. Average degrees of edge-chromatic critical graphs SCOPUS SCIE

作者:Cao, Yan; Chen, Guantao; Jiang, Suyun; Liu, Huiqing; Lu, Fuliang

作者机构:[Cao, Yan; Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Chen, Guantao] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Jiang, Suyun] Jianghan Univ, Inst Interdisciplinary Res, Wuhan 430056, Hubei, Peoples R China.; [Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Huiqing] Hubei Univ, Fac Math & Stat, Hubei Key Lab Appl Math, Wuhan 430062, Hubei, Peoples R China.; [Lu, Fuliang] Linyi Univ, Sch Math & Stat, Linyi 276000, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.6,1613-1623

资源类型:期刊论文

WOS:000466833400009

87. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

88. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

89. Characterization of Dynamics of a Class of Polynomial Automorphisms in C-n SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264009, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2019,Vol.29,Issue.1

资源类型:期刊论文

WOS:000458547600009

90. Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.342,94-111

资源类型:期刊论文

WOS:000447376100008

91. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

92. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

93. Enabling Identity-Based Integrity Auditing and Data Sharing With Sensitive Information Hiding for Secure Cloud Storage SCIE

作者:Shen, Wenting; Qin, Jing; Yu, Jia; Hao, Rong; Hu, Jiankun

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing; Yu, Jia] Chinese Acad Sci, State Key Lab Informat Secur, Inst Informat Engn, Beijing 100093, Peoples R China.; [Yu, Jia; Hao, Rong] Qingdao Univ, Coll Comp Sci & Technol, Qingdao 266071, Peoples R China.; [Hu, Jiankun] Univ New South Wales, Australian Def Force Acad, Sch Engn & IT, Cyber Secur Lab, Canberra, ACT 2612, Australia.

来源:IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY,2019,Vol.14,Issue.2,331-346

资源类型:期刊论文

WOS:000440781600005

94. Graphs are (1, Delta+1)-choosable SCOPUS SCIE

作者:Ding, Laihao; Duh, Guan-Huei; Wang, Guanghui; Wong, Tsai-Lien; Wu, Jianliang; Yu, Xiaowei; Zhu, Xuding

作者机构:[Ding, Laihao] Cent China Normal Univ, Fac Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Duh, Guan-Huei] Natl Taiwan Univ, Dept Math, Taipei 10617, Taiwan.; [Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wong, Tsai-Lien] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Zhu, Xuding] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.1,279-284

资源类型:期刊论文

WOS:000451939300027

95. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

96. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

97. Steady-state analysis of probabilistic Boolean networks EI SCOPUS SCIE

作者:Pan, Jinfeng; Feng, Jun-e; Meng, Min

作者机构:[Pan, Jinfeng; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Meng, Min] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2019,Vol.356,Issue.5,2994-3009

资源类型:期刊论文

WOS:000460658700028

98. A coupling of hybrid mixed and continuous Galerkin finite element methods for poroelasticity EI SCOPUS SCIE

作者:Niu, Chunyan; Rui, Hongxing; Sun, Ming

作者机构:[Niu, Chunyan; Rui, Hongxing; Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,767-784

资源类型:期刊论文

WOS:000454116700061

99. Nonparametric inference on mean residual life function with length-biased right-censored data EI SCOPUS

作者:Wu, Hongping ;Shan, Ang

作者机构:[Wu, H] College of Science, China University of Petroleum, Qingdao, China, School of Mathematics, Shandong University, Jinan, Shandong, China;[ Shan, A] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Communications in Statistics - Theory and Methods,2019

资源类型:期刊论文

100. General decomposition of fuzzy relations: Semi-tensor product approach SCOPUS

作者:Fan H.; Feng J.-E.; Meng M.; Wang B.

作者机构:[Fan, H] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics Sciences, Dezhou University, Dezhou, 253023, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

共 417 页, 8,322 条记录

TOP